Completely prime maximal ideals and quantization

Completely prime maximal ideals and quantization

by McGovern, William Monty

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Completely prime maximal ideals and quantization / William M. McGovern.

Edition Statements

  • Publication Date:1994.

Publication Statements

Notes

"Volume 108, number 519 (fourth of 5 numbers)."

The Physical Object

  • Description:1 vol. (VIII-67 p.) ; : 26 cm.

Edition Identifiers

  • ISBN:0821825801 (br), 9780821825808 (br)
  • oclc:ocn492468035
  • LC Classification:QA3
  • Dewey Decimal:510 s

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

No downloadable files are registered for this work yet.